Translator Disclaimer
november 2012 Common fixed point theorems for a pair of multivalued mappings under weak contractive conditions in ordered metric spaces
Hemant Kumar Nashine, Zoran Kadelburg
Bull. Belg. Math. Soc. Simon Stevin 19(4): 577-596 (november 2012). DOI: 10.36045/bbms/1353695902

Abstract

We present common fixed point theorems for a pair of weakly isotone increasing multivalued mappings satisfying general weak contractive conditions, as well as almost contractive conditions in ordered complete metric spaces. Examples are presented to show the usage of these results.

Citation

Download Citation

Hemant Kumar Nashine. Zoran Kadelburg. "Common fixed point theorems for a pair of multivalued mappings under weak contractive conditions in ordered metric spaces." Bull. Belg. Math. Soc. Simon Stevin 19 (4) 577 - 596, november 2012. https://doi.org/10.36045/bbms/1353695902

Information

Published: november 2012
First available in Project Euclid: 23 November 2012

zbMATH: 1288.54039
MathSciNet: MR3009023
Digital Object Identifier: 10.36045/bbms/1353695902

Subjects:
Primary: 47H10
Secondary: 54H10, 54H25

Rights: Copyright © 2012 The Belgian Mathematical Society

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.19 • No. 4 • november 2012
Back to Top